Library Header Image
LSE Research Online LSE Library Services

Games of incomplete information and myopic equilibria

Simon, Robert, Spiez, S and Torunczyk, H (2021) Games of incomplete information and myopic equilibria. Israel Journal of Mathematics, 241 (2). 721 - 748. ISSN 0021-2172

[img] Text (Games of incomplete information and myopic equilibria) - Accepted Version
Download (350kB)

Identification Number: 10.1007/s11856-021-2111-7


We consider a finitely defined game where the payoff for each player at each terminal point of the game is not a fixed quantity but varies according to probability distributions on the terminal points induced by the strategies chosen. We prove that if these payoffs have an upper-semi- continuous and convex valued structure then the game has an equilibrium. For this purpose the concept of a myopic equilibrium is introduced, a con- cept that generalizes that of a Nash equilibrium and applies to the games we consider. We answer in the affirmative a question posed by A. Neyman: if the payoffs of an infinitely repeated game of incomplete information on one side are a convex combination of the undiscounted payoffs and payoffs from a finite number of initial stages, does the game have an equilibrium?

Item Type: Article
Official URL:
Additional Information: © 2021 The Hebrew University of Jerusalem
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 17 Jan 2020 11:15
Last Modified: 06 Mar 2022 01:03

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics